首页    期刊浏览 2025年03月01日 星期六
登录注册

文章基本信息

  • 标题:Influencia de la Permeabilidad Vertical en el Flujo de Petróleo hacia un Pozo Productor
  • 作者:Gabriela B. Savioli ; Mirtha S. Bidner ; Pablo M. Jacovkis
  • 期刊名称:Mecánica Computacional
  • 印刷版ISSN:2591-3522
  • 出版年度:1996
  • 卷号:16
  • 期号:5
  • 页码:305-314
  • 语种:Spanish
  • 出版社:CIMEC-INTEC-CONICET-UNL
  • 其他摘要:The two dimensional flow of oil through an heterogeneous porous media is described using a parabolic partial differential equation, which is an extension of the diffusivity equation. This model has practical interest in reservoir engineering: it is used to predict the production of an oil well and also in well test analysis. The IIlJmerical solution is obtained by applying a family of finite difference schemes which depend on one parameter θ, 0≤ θ≤1. A technique based on Taylor Series of Matrix Functions (TSMF) is used to solve the resulting system of linear equations. The numerical simulator is applied to study the behavior of two-layer reservoirs with vertical permeability less or equal than horizontal permeability. Specifically, the influence of vertical permeability is analyzed for an oil well producing at constant rate. We deduce that vertical permeability affects pressure and flow rate response at low and intermediate times; therefore, it has to be considered in the design and interpretation of pressure transient tests.
Loading...
联系我们|关于我们|网站声明
国家哲学社会科学文献中心版权所有